See Alike in...

Alike App

Browser

AlyssaNicole89

737d

It seems like every mood stabilizer I try I am losing hair, or the hair that I did lose isn’t growing back. Any suggestions on battling this process without the obvious switching medications?

    • Kittypop

      386d

      It may seem obvious, but I used women's rogaine serum then the foam version to grow back a bald spot I got from alopecia areata. I cycled thru a few other products in my routine if you wanna DM me I can give you a list of recs! It would just be a long comment if I listed them all here. Wishing you the best of luck with this! I know it can be disheartening, but the best way to grow it back is to have hope that you will 🫶

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion